Measuring Bias in Cyclic Random Walks Bergman, Clifford Bergman, Clifford Sethuraman, Sunder
dc.contributor.department Mathematics 2019-12-12T20:11:25.000 2020-06-30T06:00:48Z 2020-06-30T06:00:48Z Tue Jan 01 00:00:00 UTC 2013 2015-02-05 2013-10-01
dc.description.abstract <p>We define the notion of the bias of a Bernoulli random variable and demonstrate its relationship to the property that the mod-2 sum of independent variables converges to a fair coin-toss. We then explore generalizations of these ideas to random walks on a finite cyclic group.</p>
dc.description.comments <p>This article is published as Bergman, Clifford, and Sunder Sethuraman. "Measuring Bias in Cyclic Random Walks." <em>Missouri Journal of Mathematical Sciences</em> 25, no. 2 (2013): 195-212. DOI: <a href="" target="_blank">10.35834/mjms/1384266204</a>. Posted with permission.</p> <h2><strong><br /></strong></h2>
dc.format.mimetype application/pdf
dc.identifier archive/
dc.identifier.articleid 1006
dc.identifier.contextkey 6613535
dc.identifier.s3bucket isulib-bepress-aws-west
dc.identifier.submissionpath math_pubs/6
dc.language.iso en
dc.source.bitstream archive/|||Sat Jan 15 01:06:45 UTC 2022
dc.source.uri 10.35834/mjms/1384266204
dc.subject.disciplines Algebra
dc.subject.disciplines Applied Statistics
dc.subject.disciplines Mathematics
dc.subject.disciplines Probability
dc.subject.keywords random walk
dc.subject.keywords circulant matrix
dc.subject.keywords contraction coefficient
dc.subject.keywords cyclic group
dc.title Measuring Bias in Cyclic Random Walks
dc.type article
dc.type.genre article
dspace.entity.type Publication
relation.isAuthorOfPublication ff2cb02a-ee5f-4bb0-a939-4cdd406e54fa
relation.isOrgUnitOfPublication 82295b2b-0f85-4929-9659-075c93e82c48
Original bundle
Now showing 1 - 1 of 1
180.11 KB
Adobe Portable Document Format